Alert archive / Oklahoma / Flash Flood Warnings in 2018

Flash Flood Warning 61, NWS Norman, OK

September 21, 2018Cleveland County, McClain County, Oklahoma County, Oklahoma

NWS Norman, OK issued this flash flood warning at Sep 21, 2018, 12:50 PM CDT for Cleveland County, McClain County, Oklahoma County, Oklahoma. It was in force for 4 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2018, 12:50 PM CDT (17:50 UTC)
Expired
Sep 21, 2018, 5:15 PM CDT
In force
4 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Cleveland County, OK, McClain County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 16 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 1:08 PM CDTFLASH FLOOD1 S Edmond, OKHIGH WATER ON ROAD REPORTED ON BROADWAY BETWEEN 15TH AND 33RD.
Sep 21, 1:12 PM CDTFLASH FLOOD1 E Edmond, OKHIGH WATER ON ROAD NEAR UNIV OF CENTRAL OKLAHOMA.
Sep 21, 1:14 PM CDTFLASH FLOOD1 Sw Edmond, OKHIGH WATER ON ROADS AT 15TH ST AND KELLY AVE.
Sep 21, 1:30 PM CDTFLASH FLOOD3 Wsw Oklahoma City, OKCAR STALLED/STUCK IN HIGH WATER. ROAD IMPASSABLE.
Sep 21, 2:21 PM CDTFLASH FLOODWarr Acres, OKCURB FLOODING AND ROAD CLOSURES AT HAMMON AVENUE.
Sep 21, 2:38 PM CDTFLASH FLOOD3 Ese Arcadia, OKMEMORIAL RD CLOSED AT HENNEY RD DUE TO FLOOD DAMAGE AND REPORTED SINK HOLE.
Sep 21, 2:38 PM CDTFLASH FLOOD3 Ese Arcadia, OKMEMORIAL RD CLOSED AT HENRY RD DUE TO FLOOD DAMAGE AND REPORTED SINK HOLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.8 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
301 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

499 
WGUS54 KOUN 211750
FFWOUN
OKC027-087-109-212045-
/O.NEW.KOUN.FF.W.0061.180921T1750Z-180921T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1250 PM CDT FRI SEP 21 2018

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Oklahoma County in central Oklahoma...
  Cleveland County in central Oklahoma...
  Western McClain County in central Oklahoma...

* Until 345 PM CDT.
  
* At 1248 PM CDT, Doppler radar and automated rain gauges indicated
  heavy rain falling across the warned area. Up to two inches of rain
  have already fallen. Flash flooding is occurring or is imminent.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3502 9727 3492 9761 3534 9767 3573 9767
      3570 9716

$$

TL
2 follow-up statements
318 
WGUS74 KOUN 211955
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
255 PM CDT FRI SEP 21 2018

OKC027-087-109-212045-
/O.CON.KOUN.FF.W.0061.000000T0000Z-180921T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oklahoma OK-Cleveland OK-McClain OK-
255 PM CDT FRI SEP 21 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
OKLAHOMA...CLEVELAND AND WESTERN MCCLAIN COUNTIES...

At 251 PM CDT, Broadcast media and official reports continue to 
indicate flash flooding across the area, especially across the 
northern and western portions of the Oklahoma City metro. 

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3502 9727 3492 9761 3534 9767 3573 9767
      3570 9716

$$

TL
018 
WGUS54 KOUN 212034
FFWOUN
OKC027-087-109-212215-
/O.EXT.KOUN.FF.W.0061.000000T0000Z-180921T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
334 PM CDT FRI SEP 21 2018

The National Weather Service in Norman has extended the

* Flash Flood Warning for...
  Oklahoma County in central Oklahoma...
  Cleveland County in central Oklahoma...
  Western McClain County in central Oklahoma...

* Until 515 PM CDT.
  
* At 334 PM CDT, Doppler radar and automated rain gauges continued 
  to indicate heavy rain falling across the warned area. Up to three 
  inches of rain have already fallen. Flash flooding is already 
  occurring.

Additional rainfall amounts of up to one inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3502 9727 3492 9761 3534 9767 3573 9767
      3570 9716

$$

03

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 12:37 PM CDT, 13 minutes earlier.

Area forecast discussion, Sep 21, 12:37 PM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1237 PM CDT Fri Sep 21 2018

.DISCUSSION...
The 18Z aviation discussion follows....

&&

.AVIATION...
Widespread rain, some heavy, will continue over most of Oklahoma
and north Texas into the night. Some clearing is expected in
northern and far western Oklahoma, but timing is very
uncertain...most likely this afternoon or early evening just
outside the rain area. Elsewhere, low ceilings should persist at
least through midday tomorrow, along with periodically lowered
visibilities in rain. Overall, the basic trend this
evening/overnight will be a decrease in rainfall, and a
corresponding improvement in visibilities...although areas of BR
may prevent improvement overnight in some locations. A band of
heavy rain, possibly thunderstorms, is also forecast to form later
this afternoon between Vernon and Wichita Falls, Texas (extending
south from there), then move east along/south of the Red River,
affecting KSPS approximately 21Z to 01Z.

CmS
&&

.PREV DISCUSSION... /issued 608 AM CDT Fri Sep 21 2018/

DISCUSSION...

AVIATION...
For the 12z TAFs:

Periods of rain, occasionally heavy with visibility reductions
temporarily as low as 2 to 3 SM will occur at most TAF sites.
Gradual decrease in heavy rain potential will occur at most TAF
sites by later today. Thunderstorms are possible with occasional
lightning, but for most sites we handled this with VCTS. MVFR
ceilings should prevail through the TAF period except in northern
Oklahoma where a return to VFR is likely by late afternoon or
evening.

PREV DISCUSSION... /issued 353 AM CDT Fri Sep 21 2018/

DISCUSSION...
Heavy rainfall event continues to unfold with approaching cold
front, combined with phasing of northern/central plains s/wv trough
and weakening remnants of weak tropical disturbance. Greatest
influence of tropical moisture will remain confined to far southern
portions of Oklahoma and northern Texas late today through tomorrow
given delayed lower level return and advected layered precipitable
water trends. Highest QPF values are expected south of the OKC
metro, down toward Ardmore, Ada, and Durant and primarily from late
this afternoon through Saturday morning. Rainfall totals of 5 to 8
inches certainly appear possible over these areas. With heavier
precipitation ending across western parts of Oklahoma by evening, we
will move the expiration of the Flood Watch up to 00Z this evening
across the western-third or so of Oklahoma. Will keep rest of watch
going and let later shifts adjust as needed. 00Z NAM and last couple
runs of the ECM slow progression of southern wave over northern
Texas, allowing for heavy rainfall to potential last into much of
Saturday across the Red River Valley. Higher probabilities will be
maintained through the day.

In addition to the widespread rainfall, much cooler air will spread
into the region today and tonight. Below average temperatures will
be forecast through the weekend, with temperatures moderating on
Monday ahead of next frontal boundary. An evolving central U.S.
trough will be reflected at surface with passage of cold front on
Tuesday. Along with a downward trend in temperatures, rain chances
will return with this frontal boundary Tuesday into Wednesday. A
more clipper type system progd to dive into the northern plains
Wednesday into Thursday, allowing yet another front to move in late
in the week. This front has the potential to usher in the driest air
we have seen in quite some time, with dewpoints likely to fall into
the 40s over a larger area than currently forecast. With moisture
less abundant by this time, chances for showers and storms appears
lower and will keep pops at or below guidance values.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  75  59  71  60 / 100  90  40  20
Hobart OK         73  59  73  59 / 100  50  20  10
Wichita Falls TX  77  61  70  62 / 100  90  70  30
Gage OK           71  50  75  54 /  80   0   0  10
Ponca City OK     74  55  76  58 /  90  20  10  10
Durant OK         80  67  71  64 / 100 100  90  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday afternoon for OKZ018>020-023>032-
     037>048-050>052.

     Flood Watch until 7 PM CDT this evening for OKZ014>017-021-022-
     033>036.

TX...Flood Watch through Saturday afternoon for TXZ084>090.

     Flood Watch until 7 PM CDT this evening for TXZ083.

&&

14/23/23
Hazardous weather outlook, Sep 21, 11:32 AM CDT, 1 hour 18 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1132 AM CDT Fri Sep 21 2018

OKZ004>048-050>052-TXZ083>090-221645-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1132 AM CDT Fri Sep 21 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

.Heavy Rainfall and Flooding...
Periods of rain will be heavy at times and this could cause
flooding of low-lying and poorly drained areas. The greatest
chance of flooding or flash flooding will be over the southern
half of Oklahoma and north Texas.

.Thunderstorms...
A few thunderstorms are possible today. Severe storms are not
expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Heavy Rainfall and Flooding...
Heavy rain chances will continue through Saturday across southern
Oklahoma and north Texas. This could cause flooding of low-lying
and poorly drained areas.

.Thunderstorms...
A few thunderstorms are possible Saturday, mainly across southern
Oklahoma and north Texas. Low chances of storms will return
Monday and continue through next week. Severe storms are not
expected.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Sep 21, 10:35 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1035 AM CDT FRI SEP 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     FLASH FLOOD      7 SW YUKON              35.44N 97.83W
09/21/2018                   CANADIAN           OK   BROADCAST MEDIA

            WATER WELL OVER ROADWAY AT INTERSECTIONS OF
            S. GREGORY RD AND SW 29TH ST. FROM KOCO TV.

&&

JP
Local storm report, Sep 21, 10:41 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1041 AM CDT FRI SEP 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     FLASH FLOOD      4 WNW CALUMET           35.62N 98.19W
09/21/2018                   CANADIAN           OK   EMERGENCY MNGR

            FLASH FLOODING OVER HWY 270.

&&

JP
Local storm report, Sep 21, 11:10 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1110 AM CDT FRI SEP 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      5 SSW DAVIS             34.41N 97.16W
09/21/2018                   MURRAY             OK   OTHER FEDERAL

            USGS GAGE ON HONEY CREEK MEASURED FLOOD WAVE WITH WATER
            ONE FOOT OVER ROADWAY IN TURNER FALLS STATE PARK.

&&

TLINDLEY
Local storm report, Sep 21, 12:17 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1217 PM CDT FRI SEP 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     FLASH FLOOD      2 S PURCELL             34.98N 97.37W
09/21/2018                   MCCLAIN            OK   BROADCAST MEDIA

            SIGNIFICANT WATER OVER ROADWAY. FROM KOCO
            TV.

&&

JP
Local storm report, Sep 21, 12:20 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1220 PM CDT FRI SEP 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 PM     FLASH FLOOD      8 ENE HINTON            35.54N 98.24W
09/21/2018                   CANADIAN           OK   TRAINED SPOTTER

            SIGNIFICANT WATER OVER THE ROAD AT CHEROKEE
            TRADING POST.

&&

JP
Local storm report, Sep 21, 12:34 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1234 PM CDT FRI SEP 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      ADA                     34.77N 96.68W
09/21/2018                   PONTOTOC           OK   PUBLIC

            6-12 INCHES OF WATER OVER THE ROADS AROUND
            PARTS OF TOWN.

&&

JP

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:29 PM CDTSpecial Weather StatementOUNComanche, Cotton, Kiowa, Stephens, Tillman31 min
Sep 20, 8:09 PM CDTSpecial Weather StatementOUNCaddo36 min
Sep 20, 8:30 PM CDTSpecial Weather StatementOUNCuster30 min
Sep 20, 9:12 PM CDTSpecial Weather StatementOUNBlaine33 min
Sep 20, 9:13 PM CDTSpecial Weather StatementOUNDewey32 min
Sep 20, 9:14 PM CDTSpecial Weather StatementOUNGreer31 min
Sep 21, 7:57 AM CDTAreal Flood AdvisoryOUNCoal, Johnston3 hr
Sep 21, 8:23 AM CDTFlash Flood Warning EmergencyOUNAtoka, Coal, Johnston, Pontotoc8 hr
Sep 21, 8:27 AM CDTAreal Flood AdvisoryOUNGarvin, Murray, Pontotoc3 hr
Sep 21, 8:33 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa3 hr
Sep 21, 8:33 AM CDTRiver Flood WarningOUNCarter, Garvin, Murray22 hr
Sep 21, 8:35 AM CDTRiver Flood WarningOUNCarter, Johnston, Murray41 hr
Sep 21, 8:40 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Kingfisher3 hr
Sep 21, 8:40 AM CDTRiver Flood WarningOUNCotton66 hr
Sep 21, 8:54 AM CDTAreal Flood AdvisoryOUNCuster, Washita3 hr
Sep 21, 9:22 AM CDTAreal Flood AdvisoryOUNCarter, Comanche, Cotton, Garvin, Grady, Harmon and 5 more3 hr
Sep 21, 9:45 AM CDTFlash Flood WarningOUNBlaine, Canadian, Kingfisher8 hr
Sep 21, 9:52 AM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma113 min
Sep 21, 10:03 AM CDTAreal Flood AdvisoryOUNCarter, Johnston, Murray3 hr
Sep 21, 10:17 AM CDTFlash Flood WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc, Stephens3 hr
Sep 21, 10:39 AM CDTAreal Flood AdvisoryOUNLincoln, Payne6 hr
Sep 21, 10:49 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Pontotoc3 hr
Sep 21, 11:47 AM CDTAreal Flood AdvisoryOUNCleveland, Garvin, McClain, Oklahoma3 hr
Sep 21, 12:00 PM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Johnston, Love, Marshall3 hr
Sep 21, 12:03 PM CDTFlash Flood WarningOUNCleveland, Garvin, McClain5 hr
Sep 21, 12:16 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Jefferson, Stephens, Tillman3 hr
Sep 21, 12:37 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa, Stephens3 hr
Sep 21, 12:57 PM CDTFlash Flood WarningOUNCarter, Jefferson, Johnston, Love, Marshall, Murray and 1 more6 hr
Sep 21, 1:12 PM CDTFlash Flood WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc, Stephens7 hr
Sep 21, 1:26 PM CDTFlash Flood WarningOUNCoal, Hughes, Pontotoc3 hr
Sep 21, 2:10 PM CDTRiver Flood WarningOUNBryan3 days
Sep 21, 2:12 PM CDTRiver Flood WarningOUNAtoka5 days
Sep 21, 2:24 PM CDTFlash Flood WarningOUNCotton, Jefferson3 hr
Sep 21, 2:29 PM CDTAreal Flood AdvisoryOUNComanche, Jackson, Kiowa, Tillman3 hr
Sep 21, 2:51 PM CDTAreal Flood AdvisoryOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole3 hr
Sep 21, 3:13 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Jefferson, Stephens, Tillman3 hr
Sep 21, 3:31 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa, Stephens3 hr
Sep 21, 3:48 PM CDTFlash Flood WarningOUNCaddo, Comanche, Kiowa, Tillman3 hr
Sep 21, 4:15 PM CDTFlash Flood WarningOUNCoal, Hughes, Pontotoc4 hr
Sep 21, 4:36 PM CDTFlash Flood WarningOUNAtoka, Coal, Johnston, Pontotoc4 hr
Sep 21, 5:06 PM CDTAreal Flood WarningOUNCleveland, McClain, Oklahoma3 hr
Sep 21, 5:18 PM CDTAreal Flood WarningOUNCleveland, Garvin, McClain3 hr
Sep 21, 5:25 PM CDTAreal Flood WarningOUNCotton, Jefferson3 hr
Sep 21, 5:32 PM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole3 hr
Sep 21, 5:35 PM CDTAreal Flood WarningOUNBlaine, Canadian, Kingfisher3 hr
Sep 21, 5:42 PM CDTAreal Flood AdvisoryOUNGrady3 hr
Sep 21, 6:05 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Johnston, Marshall3 hr
Sep 21, 6:48 PM CDTAreal Flood WarningOUNCarter, Jefferson, Johnston, Love, Marshall, Murray4 hr

Nearby

Flash Flood Warnings in Oklahoma, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.